Motzkin predecomposable sets

A. N. Iusem, J. E. Martínez-Legaz, M. I. Todorov

Sortida de recercaRecercarevisió per companys

7 Cites (Scopus)

Resum

© 2013, Springer Science+Business Media New York. We introduce and study the family of sets in a finite dimensional Euclidean space which can be written as the Minkowski sum of a compact and convex set and a convex cone (not necessarily closed). We establish several properties of the class of such sets, called Motzkin predecomposable, some of which hold also for the class of Motzkin decomposable sets (i.e., those for which the convex cone in the decomposition is requested to be closed), while others are specific of the new family.
Idioma originalEnglish
Pàgines (de-a)635-647
RevistaJournal of Global Optimization
Volum60
Número d'incidència4
DOIs
Estat de la publicacióPublicada - 1 de gen. 2014

Empremta digital Navegar pels temes de recerca de 'Motzkin predecomposable sets'. Junts formen una empremta única.

Citeu això